# SDR COEA2019081438804

- Difficulty date: July 3, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,305 hours, 31,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57210931200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD AFT WING SKIN HAS CORROSION AFT OF L/H OB PLANK. CORRECTIVE ACTION: REPAIR PER SRAS ES_0102712_01...14991 ISSUE A.
